lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Stochastic stability and instability of an epidemic model with relapse
Ibn Tofail Univ, Morocco.
Ibn Tofail Univ, Morocco.
Linnaeus University, Faculty of Technology, Department of Mathematics.ORCID iD: 0000-0002-7790-0539
FST, Morocco.
Show others and affiliations
2018 (English)In: Applied Mathematics and Computation, ISSN 0096-3003, E-ISSN 1873-5649, Vol. 316, p. 326-341Article in journal (Refereed) Published
Abstract [en]

In this paper, we present a stochastic epidemic model with relapse. First, we prove global positivity of solutions. Then we discuss stability of the disease-free equilibrium state and we show extinction of epidemics using Lyapunov functions. Furthermore we show persistence of the disease under some conditions on parameters of the model. Our numerical simulations confirm the analytical results. (C) 2017 Elsevier Inc. All rights reserved.

Place, publisher, year, edition, pages
Elsevier, 2018. Vol. 316, p. 326-341
Keywords [en]
Stochastic epidemic model, Relapse, Stability, Lyapunov function
National Category
Mathematics
Research subject
Mathematics, Applied Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-68785DOI: 10.1016/j.amc.2017.08.037ISI: 000413445600024OAI: oai:DiVA.org:lnu-68785DiVA, id: diva2:1157759
Available from: 2017-11-16 Created: 2017-11-16 Last updated: 2017-11-16Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Pettersson, Roger

Search in DiVA

By author/editor
Pettersson, Roger
By organisation
Department of Mathematics
In the same journal
Applied Mathematics and Computation
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 62 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf